# SDR IPXA2020082159306

- Difficulty date: August 5, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: ADA364515
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, FWD CARGO L/H STA 6-70 FLOOR BEAM ANGLE BRACKET CRACKED.  REMOVED, FABBED AND INSTALLED FLOOR BEAM ANGLE BRACKET IAW SRM51-31-01 AND DRAWING ADA3645
